# SDR DALA1020380187

- Difficulty date: August 20, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 67,188 hours, 9,995 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN OVER WING FLASHES ON INTERMITTENTLY IN FLIGHT.  MX REPLACED 2 BATTERIES AND A POWER SUPPLY. SYS OPS IS NORMAL.
